# SDR TRAX200700029

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 12,974 hours, 10,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-13 LOWER SKIN AT FS 169.00 BETWEEN LBL 12.00 AND RBL 12.00 IS CRACKED.  LOWER SKIN AT FS 169.00 BTW LBL 12.00 AND RBL 12.00 REMOVED AND REPLACED IAW SRM 51-42-06.
